By Topic

Output feedback controllers for systems with structured uncertainty

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Jabbari, F. ; Dept. of Mech. & Aerosp. Eng., California Univ., Irvine, CA, USA

This paper deals with the design of compensators that provide a guaranteed level of performance, in the sense of L2 gain, for systems with time-varying structured uncertainty. For stability, the notion of quadratic stability, using a single Lyapunov function, is used. The uncertainty is assumed to be polytopic (e.g., the uncertainty vector enters the state-space representation of the systems affinely). Earlier results in the characterization of H controllers are used to show that quadratic stability with performance is equivalent to a bi-affine problem. A set of conditions, under which the problem becomes convex, is discussed

Published in:

Automatic Control, IEEE Transactions on  (Volume:42 ,  Issue: 5 )